MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 4; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 94-0014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Loss of Range of Motion (2032)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dots.Clinical adverse event received for adhesions.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2021, date of event: (b)(6) 2021, (left knee).Treatment: manipulation under anesthesia (b)(6) 2021.
 
Event or Problem Description
Medical records and operative notes reviewed: on (b)(6) 2021, patient received a primary left total knee arthroplasty to address end-stage osteoarthritis.The patient received j&j sigma press-fit femur and cemented patella and tibial tray components, with cr rp tibial insert articulation.Depuy bone cement was utilized.The procedure had no reported complications.On (b)(6) 2021, patient was treated with a left knee manipulation under anesthesia to address arthrofibrosis.Prior to the procedure, he only had about 95 degrees of flexion, with significant stiffness.Following the manipulation, the patient was able to flex between 115-120 degrees.There were no reported complications.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG C/R POROCOAT FEM LT SZ 4
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12481516
Report Number1818910-2021-20278
Device Sequence Number3821318
Product Code MBH
UDI-Device Identifier10603295223405
UDI-Public10603295223405
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number94-0014
Device Catalogue Number940014
Device Lot NumberJ44M58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG C/R POROCOAT FEM LT SZ 4; SIG RP AOX CRV INS SZ4 10; DEPUY CMW 2 20G; MBT CEM KEEL TIB TRAY SZ4; PFC SIGMA/OV/DOME PAT 3PEG,41; SIG C/R POROCOAT FEM LT SZ 4; SIG RP AOX CRV INS SZ4 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight85